10-27-2004, 11:47 PM #1
How can I get night sweats under control?
I ask because my gf is going to be staying with me for a few weeks starting in just under 2 weeks from now. I don't want to drench her in my sweat while we sleep just out of kindness you know?
Is there ANY way I can stop/reduce the sweating caused by Tren ? ANYTHING, it would just be a really embarassing situation...
10-28-2004, 12:03 AM #2
10-28-2004, 12:09 AM #3
Thanks for the idea bro I'll look into it until she comes but she might think its kind of weird I have a fan going when its snowing outside
10-28-2004, 12:12 AM #4
take your dosage down a little bit
10-28-2004, 12:49 AM #5AnabolicAlien Guest
keep the dose the same.
i'm on tren too and i just leave my window open when it's 50 degrees out. my girl sleeps under the covers and comforter, while i just use a sheet mostly.
i don't know about u but i've even upped the dose to 150mg ed and the sweats have decreased.
10-28-2004, 08:05 AM #6
i asked the same question a few weeks back and was told to deal w/ it.
although i did not like the answer it's what i did. My night sweats have almost stopped, i;m on week 9 of test/deca . I'd wear a white cotton shirt. soaking a colored shirt looks a lot worse when u wake up...lol - tried sleeping nude but found out that i needed a shirt to absorb the liquid ....good luck.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)